# SDR FDEA201203090851

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327997800200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOORBOARD 132MG HAS 1 EA. CRACK 24" LONG.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ-25-005, REV J.
